Periodica Mathematica Hungarica

, Volume 5, Issue 4, pp 311–322 | Cite as

Notes on Dirichlet series with complex exponents I. Summation of series satisfying the Miškelevičius condition

  • J. Deák
Article

Keywords

Dirichlet Series Complex Exponent 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    K. Väisälä, Verallgemeinerung des Begriffes der Dirichletschen Reihen,Acta Univ. Dorpatensis A I.2 (1921), 3–32.Google Scholar
  2. [2]
    A. Miškelevičius, On the convergence of Dirichlet series,Litovsk. Mat. Sb. 3 (1963), no. 2, 105–113 (Russian. Lithuanian and French summaries).Google Scholar
  3. [3]
    — On the domain of convergence of the Dirichlet series,Litovsk. Mat. Sb. 5 (1965), 117–126 (Russian. Lithuanian and French summaries).Google Scholar
  4. [4]
    —, On the boundary of the region of convergence of a Dirichlet series,Litovsk. Mat. Sb. 6 (1966), 91–97 (Russian. Lithuanian and French summaries).Google Scholar
  5. [5]
    G. H. Hardy andM. Riesz,The general theory of Dirichlet's series, Cambridge University Press, Cambridge, 1915.Google Scholar

Copyright information

© Akadémiai Kiadó 1974

Authors and Affiliations

  • J. Deák
    • 1
  1. 1.MTA Matematikai Kutató IntézeteBudapestHungary

Personalised recommendations